# SDR QXEA2013020100258

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH ANGLE 26.7 IS CORRODED STR 24P-25P. CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01.  REMOVED SKIN ATTACH ANGLE IAW 51-42-05-02-01.  RECEIVED NEW ATTACH ANGLE AND MATCH DRILLED TO WEB AND ACFT IAW SRM 51-40-07-02-01.  INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01, 51-23-00-00-01, AND 51-25-15-02-01. APPLIED SELF LEVELING GREEN AVDEC IAW AMM 53-20-03-280-801.
